# SDR WX0A2020071373526

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 28,333 hours, 22,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED,    REPLACED THE BATTERY AT 10WL IAW MM 33-51-38-000-002-A AND MM 33-51-38-400-02-A. OPS CHECKED GOOD IAW MM 33-51-00-710-001-A.
